MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that inadvertent deployment occurred.The target lesion was located in the right superficial femoral artery (sfa).A 6 x 60 x 130 cm eluvia drug-eluting vascular stent system was selected for use.Angioplasty was performed prior to stent placement.Two eluvia 6 x 120 stents were placed successfully over a non-bsc guidewire.The guidewire had a slight kink.In an attempt to load the 6 x 6 x 130 eluvia stent over the guidewire past the kink location, the stent began to deploy over the wire prior to advancing through the sheath.The lock was never taken off of the thumbwheel.The thumbwheel nor the pull grip were used.The stent was still outside the patients body and never entered the patient.The stent delivery system was removed from the guidewire without incidence.The kinked wire was replaced with a new wire and the procedure was completed with a 6 x 40 eluvia stent.There were no patient complications.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10408228
Report Number2134265-2020-11080
Device Sequence Number19474698
Product Code NIU
UDI-Device Identifier08714729876588
UDI-Public08714729876588
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2021
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0024626711
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/14/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: VERSACORE
Patient Age78 YR